Inverse function theorems for Banach spaces in a topos
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 41 (2000) no. 3, pp. 207-224.
@article{CTGDC_2000__41_3_207_0,
     author = {Dubuc, Eduardo J. and Zilber, Jorge C.},
     title = {Inverse function theorems for {Banach} spaces in a topos},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {207--224},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {41},
     number = {3},
     year = {2000},
     zbl = {0974.47049},
     mrnumber = {1784218},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2000__41_3_207_0/}
}
TY  - JOUR
AU  - Dubuc, Eduardo J.
AU  - Zilber, Jorge C.
TI  - Inverse function theorems for Banach spaces in a topos
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 2000
DA  - 2000///
SP  - 207
EP  - 224
VL  - 41
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_2000__41_3_207_0/
UR  - https://zbmath.org/?q=an%3A0974.47049
UR  - https://www.ams.org/mathscinet-getitem?mr=1784218
LA  - en
ID  - CTGDC_2000__41_3_207_0
ER  - 
%0 Journal Article
%A Dubuc, Eduardo J.
%A Zilber, Jorge C.
%T Inverse function theorems for Banach spaces in a topos
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 2000
%P 207-224
%V 41
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_2000__41_3_207_0
Dubuc, Eduardo J.; Zilber, Jorge C. Inverse function theorems for Banach spaces in a topos. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 41 (2000) no. 3, pp. 207-224. http://www.numdam.org/item/CTGDC_2000__41_3_207_0/

[1] Bunge M., Dubuc E. J. Local Concepts in Synthetic Differential Geometry and Germ Representability, Lectures Notes in Pure and Applied Mathematics, Marcel Dekker, New York, (1989). | MR | Zbl

[2] Cartan H. Idéaux de Fonctions Analytiques de n variables complexes, Annales de L' Ecole Normale, 3e serie, 61, (1944). | EuDML | Numdam | MR | Zbl

[3] Dubuc E. J., Zilber J. C., On Analytic Models of Synthetic Differential Geometry, Cahiers de Topologie et Geometrie Differential Categoriques, Vol XXXV-1 (1994). | EuDML | Numdam | Zbl

[4] Dubuc E.J., Zilber J.C., Banach Spaces in an Analytic Model of Synthetic Differential Geometry, Cahiers de Topologie et Geometrie Differentielle Categoriques, Vol XXXIX-2 (1998). | EuDML | Numdam | Zbl

[5] Dubuc E.J., Zilber J.C., Infinitesimal, local structure for Banach Spaces and its exponentials in a topos, Cahiers de Topologie et Geometrie Differentielle Categoriques, Vol | Numdam | Zbl

[6] Kaup L., Kaup B., Holomorphic Functions of Several Variables, Walter de Gruyter, Berlin, New York (1983). | MR | Zbl

[7] Mujica J., Holomorphic Functions and Domains Of Holomorphy in Finite and Infinte Dimensions, North Holland Mathematics Studies 120 (1986). | MR | Zbl